# SDR UIEA2020080431669

- Difficulty date: July 31, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,563 hours, 20,308 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Unsecure
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RT ENGINE BLEED OFF LIGHT ILLUMINATED. RT ENG BLEED OFF EICAS MESSAGE.  ON GVI OF PNEUMATIC VALVES ON RT ENG FOUND ANTI-ICE VALVE TO BE LOOSE. SECURED THE ANTI-ICE VALVE. RAN NR 2 ENG. PERFORMED RT ENG BLEED VALVE OPS CHECK.   CHECKED GOOD IAW AMM 36-11-09.
